# SDR HEEA060194

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2253E
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Hub
- Part number: 206011100159
- Condition: Leaking
- Location: Main Rotor Mast
- Part time: 2,298 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OUTBOARD GRIP SEAL LEAKING ON MAIN ROTOR HUB ASSEMBLY.
